# SDR 04FDEA02164

- Difficulty date: July 23, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N626FE
- Make and model: Doug MD-11
- Aircraft serial: 48445
- Aircraft time: 65,312 hours, 10,657 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PASSENGER TO FREIGHTER CONVERSION, FOUND CORROSION IN LT HORIZONTAL STABILIZER NR 1 BARREL NUT HOLE.  FOUND EXISTING OVALITY HOLE 1.706 X 1.441 INCH REPORT ATTACHED.  PERFORM REWORK/REPAIR X EA 1-5510-77038.
